# SDR AK62004F00002

- Difficulty date: October 14, 2003
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N777TS
- Make and model: Cessna 421B
- Aircraft serial: 421B0352
- Engine: Cont GTSIO520H
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5022050201
- Condition: Corroded
- Location: Lt Wing
- Part time: 6,200 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ATTEMPT TO REPAIR CORROSION AROUND THE LT WING FLAP BELLCRANK, LOCATED IN THE EXHAUST GAS TRAIL ON LOWER SIDE OF WING.  DISCOVERED SEVERE INTERGRANULAR CORROSION ON LOWER SPAR CAP (JUST OB OF FACTORY SPLICE PLATE).
